Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 23, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 22, 2017, 2:56 PM CDT. It took effect at Mar 23, 2017, 4:00 PM CDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2017, 2:56 PM CDT (19:56 UTC)
- In effect from
- Mar 23, 2017, 4:00 PM CDT
- Expired
- Mar 25, 2017, 9:39 PM CDT
- In force
- 54 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
923 WHUS74 KMOB 221956 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 256 PM CDT WED MAR 22 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND ALABAMA AND WESTERN FLORIDA OPEN WATERS OUT 60 NM... .AN APPROACHING SYSTEM OVER THE PLAINS AND A STALLED SURFACE HIGH OFF THE EAST COAST WILL CREATE STRONG ONSHORE FLOW BEGINNING LATE THURSDAY. GMZ631-632-650-655-670-675-230400- /O.NEW.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 256 PM CDT WED MAR 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 1 AM CDT SATURDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
521 WHUS74 KMOB 230332 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1032 PM CDT WED MAR 22 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND ALABAMA AND WESTERN FLORIDA OPEN WATERS OUT 60 NM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... .AN APPROACHING SYSTEM OVER THE PLAINS AND A STALLED SURFACE HIGH OFF THE EAST COAST WILL CREATE STRONG ONSHORE FLOW BEGINNING LATE THURSDAY. GMZ631-632-650-655-670-675-231200- /O.CON.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1032 PM CDT WED MAR 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 1 AM CDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
344 WHUS74 KMOB 230904 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 404 AM CDT THU MAR 23 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND ALABAMA AND WESTERN FLORIDA OPEN WATERS OUT 60 NM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... .AN APPROACHING SYSTEM OVER THE PLAINS AND A STALLED SURFACE HIGH OFF THE EAST COAST WILL CREATE STRONG ONSHORE FLOW BEGINNING THIS AFTERNOON. GMZ631-632-650-655-670-675-231900- /O.CON.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 404 AM CDT THU MAR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
389 WHUS74 KMOB 231851 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 151 PM CDT THU MAR 23 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... .AN APPROACHING WEATHER SYSTEM CURRENTLY OVER THE PLAINS WILL RESULT IN A STRONG ONSHORE FLOW BEGINNING THIS AFTERNOON AND CONTINUING THROUGH FRIDAY EVENING. GMZ631-632-650-655-670-675-240300- /O.CON.KMOB.SC.Y.0023.170323T2100Z-170325T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 151 PM CDT THU MAR 23 2017 ...SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
588 WHUS74 KMOB 240250 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 950 PM CDT THU MAR 23 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM THROUGH FRIDAY EVENING... .AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN STRONG ONSHORE FLOW CONTINUING THROUGH FRIDAY EVENING. GMZ631-632-650-655-670-675-241100- /O.CON.KMOB.SC.Y.0023.000000T0000Z-170325T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 950 PM CDT THU MAR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
234 WHUS74 KMOB 241017 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 517 AM CDT FRI MAR 24 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM THROUGH LATE TONIGHT... .AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN STRONG ONSHORE FLOW CONTINUING THROUGH LATE THIS EVENING. GMZ631-632-650-655-670-675-241830- /O.CON.KMOB.SC.Y.0023.000000T0000Z-170325T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 517 AM CDT FRI MAR 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...BUILDING TO AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
244 WHUS74 KMOB 241507 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1007 AM CDT FRI MAR 24 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM THROUGH LATE TONIGHT... .AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN STRONG ONSHORE FLOW CONTINUING THROUGH LATE THIS EVENING. GMZ631-632-650-655-670-675-242315- /O.CON.KMOB.SC.Y.0023.000000T0000Z-170325T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1007 AM CDT FRI MAR 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR 30 KNOTS. * WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHUS74 KMOB 241957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 257 PM CDT FRI MAR 24 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM...NOW UNTIL SATURDAY EVENING... .AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN STRONG ONSHORE FLOW CONTINUING THROUGH SATURDAY. GMZ631-632-650-655-670-675-250400- /O.EXT.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 257 PM CDT FRI MAR 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR 30 KNOTS. * WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
647 WHUS74 KMOB 250325 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1025 PM CDT FRI MAR 24 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM...NOW UNTIL SATURDAY EVENING... .AN APPROACHING WEATHER SYSTEM OVER THE PLAINS WILL RESULT IN STRONG ONSHORE FLOW CONTINUING THROUGH SATURDAY. GMZ631-632-650-655-670-675-251130- /O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1025 PM CDT FRI MAR 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS...20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR 30 KNOTS. * WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
212 WHUS74 KMOB 251054 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 554 AM CDT SAT MAR 25 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM THROUGH THIS EVENING... .A STRONG ONSHORE FLOW WILL CONTINUE OVER THE MARINE AREA TODAY AHEAD OF AN APPROACHING STORM SYSTEM. GMZ631-632-650-655-670-675-251900- /O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 554 AM CDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH AROUND 20 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHUS74 KMOB 251858 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 158 PM CDT SAT MAR 25 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH 7 PM THIS EVENING... ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 11 PM FOR THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM... .A STRONG ONSHORE FLOW AND HIGH SEA STATES WILL CONTINUE OVER THE MARINE AREA AHEAD OF AN APPROACHING FRONTAL BOUNDARY. GMZ650-655-670-675-260300- /O.EXT.KMOB.SC.Y.0023.000000T0000Z-170326T0400Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 158 PM CDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...SOUTH INCREASING TO 18 TO 23 KNOTS WITH OCCASIONAL GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-260000- /O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 158 PM CDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS...BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
454 WHUS74 KMOB 260017 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 717 PM CDT SAT MAR 25 2017 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM FOR THE ALABAMA AND WESTERN FLORIDA GULF WATERS OUT 60 NM... .A STRONG ONSHORE FLOW AND HIGH SEA STATES WILL CONTINUE OVER THE MARINE AREA AHEAD OF AN APPROACHING FRONTAL BOUNDARY. GMZ631-632-260130- /O.EXP.KMOB.SC.Y.0023.000000T0000Z-170326T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 717 PM CDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE RELAXED TO BELOW ADVISORY-LEVEL CRITERIA OVER SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND. $$ GMZ650-655-670-675-260400- /O.CON.KMOB.SC.Y.0023.000000T0000Z-170326T0400Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 717 PM CDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...SOUTH INCREASING TO 18 TO 23 KNOTS WITH OCCASIONAL GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...AROUND 5 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
956 WHUS74 KMOB 260239 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 939 PM CDT SAT MAR 25 2017 GMZ650-655-670-675-260345- /O.CAN.KMOB.SC.Y.0023.000000T0000Z-170326T0400Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 939 PM CDT SAT MAR 25 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE RELAXED TO BELOW ADVISORY-LEVEL CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 11:47 AM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 22, 11:47 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1147 AM CDT Wed Mar 22 2017 .DISCUSSION...See updated information for land areas and aviation discussion below. && .UPDATE...Current package updated to clean up fog wording. Have used the opportunity to bump temps up a couple of degrees over areas along and south of Highway 84, with temps bumping forecasted maximum well before the hottest part of the day. Am expecting a few record to be tied or surpassed before the day ends. /16 && .AVIATION... 18Z issuance...General VFR conditions expected through the forecast. Overnight fog development may drop VISBYS to MVFR levels in some localities, but at this point, am not anticipating any impact to operations. /16 && .PREV DISCUSSION... /issued 632 AM CDT Wed Mar 22 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...MVFR to IFR conditions in patchy fog this morning will become VFR by mid morning. VFR conditions will prevail through the remainder of the period. /13 PREV DISCUSSION... /issued 507 AM CDT Wed Mar 22 2017/ NEAR TERM /Now Through Wednesday night/...Patchy dense fog can be expected this morning especially across southern portions of the area. Meanwhile, a weak front/trough will move through the area this afternoon. Very dry air above the surface along with the lack of significant forcing will keep conditions dry across the area with only some clouds expected. Well above normal temps will continue today with highs in the low to mid 80s in most areas with a few spots seeing upper 80s. We will again be near record levels today. The record high today is 85 in both Mobile and Pensacola. Lows tonight will fall into the mid and upper 50s inland to low 60s along the coast. Patchy fog can be expected again tonight. /13 SHORT TERM /Thursday Through Friday night/...An upper level ridge of high pressure will build eastward from the western Gulf of Mexico to the Lower Mississippi Valley and central Gulf Coast region Thursday into Thursday night. Meager moisture will move southeastward across eastern portions of the forecast area on the eastern periphery of this building feature Thursday. While an isolated shower cannot be entirely ruled out over eastern areas, the overall coverage should be well below mentionable levels and will maintain a dry forecast over the region. Otherwise, a surface ridge of high pressure will continue to build over the Mid- Atlantic states and Eastern Seaboard, and its associated ridge axis will nose southwestward across our forecast area Thursday into Thursday night. A mean easterly to southeasterly surface flow will subsequently develop across our area Thursday, and we expect cooler temperatures in the lower to mid 70s generally along and east of I-65, with warmer readings in the upper 70s to lower 80s farther west over the rest of southwest AL and southeast MS. Lows Thursday night will range from the mid to upper 50s over interior areas to the lower 60s near the coast. The upper level ridge axis will continue to build eastward across the Gulf of Mexico and into the southeastern U.S. Friday, while southwesterly flow aloft begins to spread across the Mississippi Valley in advance of a deep upper level trough moving from the southern Rocky Mountains through the southern High Plains. A southeasterly surface flow also continues over our area Friday, perhaps becoming a breezy in the afternoon as the MSLP gradient tightens between the eastward advancing surface ridge and the deepening surface low over the TX Panhandle/northern OK/southern KS vicinity. Weak isentropic ascent within developing southwest flow aloft could assist in the development of a few showers over southeast MS and adjacent far southwest AL by Friday afternoon, but rainfall should be sporadic/very light. Highs Friday afternoon look to range from the mid to upper 70s inland, with lower 70s along the beaches. An upper level low will continue to advance eastward across OK/KS Friday night, while the associated surface cold front pushes eastward across eastern OK/TX. Large scale ascent in advance of these features will aid in the organization of a linear complex of showers and thunderstorms that will be advancing toward the Mississippi Valley through late Friday night. While the bulk of this convection remains well to our west Friday night, a few showers could develop over western portions of the CWA late and will leave low POPs in the forecast mainly after midnight. Lows Friday night are forecast to range from the upper 50s to lower 60s. /21 LONG TERM /Saturday Through Tuesday/...The operational GFS and ECMWF are in agreement with lifting the upper level low northeastward across the vicinity of MO during the day Saturday, while a shortwave trough rounding the base of this system lifts from LA Saturday morning toward MS/AL through Saturday afternoon. Associated forcing with the ejecting shortwave trough will focus development of numerous showers and thunderstorms across southeast MS into adjacent southwest AL Saturday, where will continue to carry likely POPs, with scattered coverage farther east over the remainder of the CWA. The 00Z operational GFS and ECMWF guidance are in general agreement that we will have sufficient instability (300-700 J/KG MLCAPE) and shear (25-35 knots of 850 mb flow and 100-200 m2/s2 storm relative helicity) to lend potential for some strong to marginally severe storms over the forecast area Saturday, with strong to locally damaging winds looking to be the main concern. The latest Day 4 outlook from SPC has brought the 15% severe potential back east over much of our CWA Saturday, and we will continue to mention the possibility of a few strong to severe storms in the Hazardous Weather Outlook. The surface front will become diffuse late Saturday afternoon into Saturday evening as upper forcing begins lifting well north and east of the region. There will still be enough moisture/lift to keep a low chance of showers in the forecast Saturday night. Additional shortwave impulses embedded in west/southwest flow aloft may aid in the development of isolated to scattered showers and thunderstorms again Sunday. Another upper level trough will approach the Mississippi Valley region early next week, and this feature could bring additional convective chances to our forecast area Monday into Tuesday. Temperatures will otherwise remain quite warm through the extended forecast period. /21 MARINE...An area of high pressure will move from the Tennessee Valley to off the east coast while an area of low pressure strengthens over the plains by the end of the week. As a result, a moderate to strong onshore flow along with increasing chances of showers and thunderstorms can be expected by this weekend. /13 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Mar 22, 11:50 AM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook...Updated National Weather Service Mobile AL 1150 AM CDT Wed Mar 22 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200 -Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-1150 AM CDT Wed Mar 22 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Rest of Today and Tonight Patchy dense fog is again possible tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be an increased potential for deadly rip currents along area beaches Friday and Saturday. There is the potential for a few strong to severe thunderstorms across the region Saturday ahead of an approaching cold front. The greatest threat is expected to be damaging straight line winds. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Tuesday. GMZ630>635-650-655-670-675-231200 -Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-Coastal waters from Destin to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-Waters from Destin to Pensacola FL from 20 to 60 NM- 1150 AM CDT Wed Mar 22 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Rest of Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A moderate to strong onshore flow along with building seas will result in potential hazardous conditions for small craft late Thursday through Saturday. There is the potential for a few strong to severe thunderstorms on Saturday.
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.